# SDR 2005FA0001545

- Difficulty date: November 16, 2005
- Submitted: November 16, 2005
- Operation: General aviation
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Riser
- Part number: 86202004R
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING REPAIRED EXHAUST ON ENGINE NOTICED A 1.5 INCH CRACK IN THE WELD AT THE EXHAUST RISER FLANGE.  THIS UNIT WAS RECENTLY REPAIRED AND RECERTIFIED.  RISER TO BE RETURNED TO REPAIR FACILITY.
